# SDR MAS2008F00077

- Difficulty date: August 23, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7202 IAD.  PAX DOOR WARNING MESSAGE AND PAX DOOR OUTER HANDLE CAUTION MESSAGE IN FLIGHT.  MX R&R PSEU AND PERFORMED RIGGING AND INSPECTION OF DOOR.  NO DEFECTS NOTED.
